# SDR FDEA201503201031

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 548 hours, 35,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRY DOOR SLIDE ARM LEVER WAS DIFFICULT TO DE-ARM AFTER BLOCK IN.  DURING DEBRIEF DISCOVERED A WATER ABSORBENT PAD  LODGED IN GIRT BAR ENGAGEMENT TRACK. REMOVED PAD, DOOR ARMING OPERATES NORMAL.
